# SDR DALA2020111103679

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GANG CHANNEL FUEL TANK LOCATE BETWEEN RIB 15 AND 16 ON LT WING.   CORRECTIVE ACTION: REPLACED GANG CHANNEL FUEL TANK LOCATED BETWEEN RIB 15 AND RIB 16, AS PER A320 SRM 51-72-11 AND DRAWING D57252451 ISSUE: S RELEASE DATE: 07-NOV -08.
